By Topic

Scattering by a dielectric wedge: A numerical solution

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Te-Kao Wu ; Dept. of Electrical Eng., Univ. of Mississippi, MS USA ; Tsai, Leonard L.

A numerical method is presented for the scattering by a general penetrable wedge. A set of coupled integral equations may be forumlated from Maxwell's equations, Green's theorem, and boundary conditions. The numerical solutions to the unknown surface fields on the boundary are first obtained by flat-pulse expansion for the fields near the tip and physical optics fields away from the tip and then point matching. Results are presented for a right-angled lossless dielectric wedge illuminated by a TE incident plane wave. The analysis should prove useful for extending the ability of GTD methods to handle dielectric wedge tips.

Published in:

Antennas and Propagation, IEEE Transactions on  (Volume:25 ,  Issue: 4 )